# SDR 96ZZZX383

- Difficulty date: October 15, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Engine: Cont TSIO520H
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Guide
- Part number: 643767
- Condition: Worn
- Location: Valves
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSTALLED 6 CERMICHROME CYLINDER REBUILT UNITS WITH 643767 GUIDES.  120 SMOA.  COMPRESSION LEAK ON TWO CYLINDERS.  PULLED ALL 6 AND RETURNED UNITS TO ECI.  THEY DIAGNOSED AS JUST WORN OUT.  THEY REPAIRED SAME AND SUGGESTED FULL FLOW LIFTERS AND DRILLED ROCKERS TO 'HELP ALLEVIATE FUTURE PROBLEMS'.
